New Solutions to Nonlinear Ordinary Differential Equations
Moawia Alghalith
DOI: 10.4236/apm.2011.11002   PDF    HTML     7,341 Downloads   22,237 Views  


In contrast to the Euler method and the subsequent methods, we provide solutions to nonlinear ordinary differential equations. Consequently, our method does not require convergence. We apply our method to a second-order nonlinear ordinary differential equation ODE. However, the method is applicable to higher order ODEs.

Share and Cite:

M. Alghalith, "New Solutions to Nonlinear Ordinary Differential Equations," Advances in Pure Mathematics, Vol. 1 No. 1, 2011, pp. 3-4. doi: 10.4236/apm.2011.11002.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] J. C. Butcher, “Numerical Methods for Ordinary Differential Equations,” Wiley, W. Sussex, England, 2008. doi:10.1002/9780470753767
[2] F. Cellier and E. Kofman, “Continuous System Simulation,” Springer Verlag, New York, 2006.
[3] A. Kaw and E. Kalu, “Numeri-cal Methods with Applications,” 2009.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.